Ibuprofen and Pseudoephedrine Hydrochloride TABLET, COATED
Refer to the “Also Known As” section to reference different products that include the same medication as Ibuprofen and Pseudoephedrine Hydrochloride.
Brand Name: Ibuprofen and Pseudoephedrine Hydrochloride
Generic Name: IBUPROFEN AND PSEUDOEPHEDRINE HYDROCHLORIDE
Drug Type: HUMAN OTC DRUG
Dosage Form: TABLET, COATED
Data Current As Of: 2018-10-07
|Active ingredients (in each caplet)||Purposes|
|Ibuprofen, USP 200 mg (NSAID) |
nonsteroidal anti-inflammatory drug
|Pain reliever/fever reducer|
|Pseudoephedrine HCl, USP 30 mg||Nasal decongestant|
temporarily relieves these symptoms associated with the common cold or flu:
- do not take more than directed
- the smallest effective dose should be used
- adults and children 12 years of age and over:
- take 1 caplet every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet, 2 caplets may be used.
- do not use more than 6 caplets in any 24-hour period unless directed by a doctor
- children under 12 years of age: do not use
- store at 20 - 25° C (68 - 77° F). Avoid excessive heat above 40° C (104° F).
- read all warnings and directions before use. Keep carton.
acacia, calcium carbonate, carnauba wax, confectioner's sugar, corn starch, croscarmellose sodium, crospovidone, FD&C Blue no. 2 Aluminum Lake, FD&C Red no. 40 Aluminum Lake, FD&C Yellow no. 6 Aluminum Lake, gelatin, guar gum, hydrogenated vegetable oil, hydroxypropyl cellulose, iron oxide black, kaolin, polyethylene glycol, powdered cellulose, povidone, pregelatinized starch, propylene glycol, shellac, silicon dioxide, sodium benzoate, sucrose, talc, titanium dioxide, white wax
DISTRIBUTED BY: WALGREEN CO.
200 WILMOT RD., DEERFIELD, IL 60015
also known as